# SDR AALA2009040600002

- Difficulty date: April 6, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 56,341 hours, 19,336 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL     RIGHT HYDRAULIC QUANTITY WENT TO ZERO AND SUBSEQUENT PRESSURE LOSS IN FLIGHT. EMERGENCY DECLARED LANDED STL WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  FOUND LEAK ON THE PRESSURE LINE GOING TO NUMBER 11 SPOILER ACTUATOR. REPLACED HYDRAULIC LINE BETWEEN SPOILERS 11 AND 12 OM RIGHT WING.   SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
